# SDR 200608221

- Difficulty date: August 21, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N863RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000100
- Aircraft time: 2,951 hours, 1,112 cycles
- Engine: Ge CF348E5
- Engine time: 2,943 hours, 1,116 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Part number: 41144T15P02
- Condition: Bent
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

FLIGHT 6484 GPT ON TAKEOFF ROLL, APPROXIMATELY 50 KNOTS, CREW EXPERIENCED UNKNOWN AND CONSTANT HUMMING NOISE, NO SIGNIFICANT VIBRATION ASSOCIATED WITH IT.  ACCOMPLISHED RTO.  OCM DISCOVERED A BENT FAN BLADE IN THE NR 2 ENGINE.  FURTHER INVESTIGATION REVEALED NR 2 ENGINE INGESTED A BIRD ON TAKEOFF.  SHUTTLE AMERICA MAINTENANCE FROM CMH REPLACED BLADES NR 3, 4 & 17 AND BORESCOPED NR 2 ENGINE.
